RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1959, Volume 4, Issue 1, Pages 93–96 (Mi tvp4864)  

Short Communications

A Note on Stepanovs Tests for Markov Chains

L. A. Goodman

Department of Statistics, University of Chicago

Full text: PDF file (491 kB)

English version:
Theory of Probability and its Applications, 1959, 4:1, 89–92

Received: 01.10.1958
Language:

Citation: L. A. Goodman, “A Note on Stepanovs Tests for Markov Chains”, Teor. Veroyatnost. i Primenen., 4:1 (1959), 93–96; Theory Probab. Appl., 4:1 (1959), 89–92

Citation in format AMSBIB
\Bibitem{Goo59}
\by L.~A.~Goodman
\paper A Note on Stepanovs Tests for Markov Chains
\jour Teor. Veroyatnost. i Primenen.
\yr 1959
\vol 4
\issue 1
\pages 93--96
\mathnet{http://mi.mathnet.ru/tvp4864}
\transl
\jour Theory Probab. Appl.
\yr 1959
\vol 4
\issue 1
\pages 89--92
\crossref{https://doi.org/10.1137/1104004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4864
  • http://mi.mathnet.ru/eng/tvp/v4/i1/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •     Theory of Probability and its Applications
    Number of views:
    This page:66
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020